Couldn't find what you looking for?

TRY OUR SEARCH!

Hi: I have been on Oxycocet, and Oxycodone for 7 years, lately I can't stand having anything warm on my skin like Sunlight or a warm shower. My eyes hurt SO badly that I wear sunglasses inside the house. I shake and have diareha. I checked out this webiste, but I it was about withdrawls. I can't be in withdrawls as I am still on them. Do any of you have any idea what this can be? It is really affecting my life - PLEASE HELP!!

Loading...

Dear Aurora: Did you find the right person on this site or what? ;-) I was addicted to the same drugs and MORE for years. You are right thinking this isn't a withdrawl, because your brain isn't missing it. What I found out after having my blood tested almost daily and a silly doctor giving me 5 doses of anitbiotics in arow! A new doctor told me I had "Opiate Toxicity" the symptoms I had were exactly like you are experiencing. My hair felt like it was crawling off my head! I had a rash that would become unbearable in the heat. I used to have to wait about 3 days just to have a quick shower, becauswe it was SO unbearable. I always was itching, I too wore sunglasses and I used to bleed from my gums! I went to more specialists than I can count. But it was this wonderful man in a small walk in clinic that shone the light on me. NOW the hard part, the ONLY way to get off these is to wean yourself off them - ONLY with your doctors help!!!! NEVER do it alone, it can be deadly! Then while you are weaning off these, be on something else to take it's place - I take it you are on these for pain? So in my case, my doctor would lower the Oxy's and replace it with the equivalent of another pain medication - non opiate of course. My doctor was always figuring out the different dosages, so my brain NEVER missed being high. Yet we were decieving it by replacing the "high" feeling drug, with just pain drug. It took me 6 months to get off it, but it IS doable, and you wont have to suffer! You know that old saying "If I can do it you can do it"? Well that applies here too. I NEVEr thought I could get off these, I even called them "my life" once!!!!!! :$ So ask your doctor about weaning yourself off, if you mention to him about the opiate toxicity, he might just recognize it. Good LUCK and health hon. And if you ever need to talk, I seem to be on here a lot!!! ;-) XD
Reply

Loading...